MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; PULSET 3CC SYRINGE 22G X 1" SAFETY TIP 25U BH, VENTED LUER TIP CAP

WESTMED LLC WESTMED LLC; PULSET 3CC SYRINGE 22G X 1" SAFETY TIP 25U BH, VENTED LUER TIP CAP
Model Number 3302-91VT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as it is causing blood exposure to the clinician.
 
Event or Problem Description
Tip of the cap broke off after the purge of the syringe.This has caused a datex issue where a user has been covered in blood.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reportable as it is causing blood exposure to the clinician.Summary: tm-499 contains the inspection requirements for weld strength and leaks.Complaint history investigation identifies this as the only complaint for more than 1.5million devices sold with vented luer tip caps in 2022.Carb review after 5/8/2023.Ra: rma-20036a identifies risk id# r21 with foreseeable hazard "blood passes through vent filter after contact with cmc material" and cause "blood exposure to clinician" with associated severity of 8.

Brand Name
WESTMED LLC
Common Device Name
PULSET 3CC SYRINGE 22G X 1" SAFETY TIP 25U BH, VENTED LUER TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16696606
Report Number2028807-2023-00006
Device Sequence Number3677371
Product Code CBT
UDI-Device Identifier00709078007798
UDI-Public00709078007798
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3302-91VT
Device Catalogue Number3302-91VT
Device Lot Number092321N41
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown